You are here

Geometry and the Foucault Pendulum

Year of Award: 1996

Publication Information: The American Mathematical Monthly, vol. 102, 1995, pp. 515-522

Summary: The author presents "the behavior of the Foucault Pendulum as a simple consequence of doing Calculus on the sphere."

Read the Article:

About the Author: John Oprea was at Cleveland State University at the time of publication.

 

Subject: 
Author (old format): 
John Oprea
Author(s): 
John Oprea
Flag for Digital Object Identifier: 
Publication Date: 
Tuesday, September 23, 2008
Publish Page: 
Summary: 

Summary: The author presents "the behavior of the Foucault Pendulum as a simple consequence of doing Calculus on the sphere."

Dummy View - NOT TO BE DELETED